# SDR RRXA98147

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769589505
- Condition: Cracked
- Location: Ws 326
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING, LEADING EDGE, LOWER SKIN CRACKED AT XFS=326.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04378.
